# SDR 2005FA0001264

- Difficulty date: August 22, 2005
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Part serial: 0504
- Condition: Intermittent
- Location: Dynamic Breaker
- Part time: 121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROUTINE GEAR INSPECTION, THE MECHANIC NOTICED THE GEAR WAS VERY SLOW ON RETRACTION.  ON TROUBLESHOOTING THE MECHANIC FOUND THE RELAY WAS INTERMITTENT, PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
